# SDR I5PA2021122188804

- Difficulty date: December 21, 2021
- Submitted: December 27, 2021
- Operation: Air carrier
- Aircraft: N888LT
- Make and model: Boeing 757230
- Aircraft serial: 25441
- Aircraft time: 75,670 hours, 24,572 cycles
- System (JASC): 3461 · Flight Management Computing Software System
- Part: None
- Part number: 4058650950
- Part serial: 99053553
- Condition: Faulty
- Location: Flight Deck
- Stage of operation: UK
- How discovered: O
- Nature of condition: S
- Precautionary procedure: K

## Discrepancy

DISCREPANCY - LEFT CDU FAILED
CORRECTIVE ACTION - REMOVED AND REPLACED LEFT CDU IAW AMM 34-61-02. OPS CHECK OK.
